# SDR SWAA2014042527367

- Difficulty date: April 23, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 28,142 hours, 16,631 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 144A6390
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT DOOR INNER RED PULL HANDLE BROKEN.  R & R HANDLE IAW MM.
